# SDR FDEA201710033020

- Difficulty date: October 3, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ACA38086
- Condition: Cracked
- Location: Bs 555
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 A/C COMPARTMENT BS 555, LONGERON 34R FRAME J-CHANNEL HAS A 1.5 INCH CRACK.  INSTALLED A TYPICAL FORMED CHANNEL REPAIR IAW SRM 53-00-01, FIG.8, SHEET 2, PAGE 30 & 31,  VOL I.
